RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shmelev, A A

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:141
Abstract pages:2008
Full texts:972
References:31

http://www.mathnet.ru/eng/person19914
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219078

Publications in Math-Net.Ru
1994
1. A. A. Shmelev, “On a simultaneous approximation of logarithms and algebraic powers of algebraic numbers”, Mat. Zametki, 56:1 (1994),  122–134  mathnet  mathscinet  zmath; Math. Notes, 56:1 (1994), 734–744  isi
1990
2. A. A. Shmelev, “Simultaneous approximations of exponentials by elements of fields of transcendence degree 1”, Mat. Zametki, 48:6 (1990),  126–136  mathnet  mathscinet  zmath; Math. Notes, 48:6 (1990), 1258–1266  isi
3. A. A. Shmelev, “Combined approximations of some transcendental numbers”, Mat. Zametki, 48:5 (1990),  128–137  mathnet  mathscinet  zmath; Math. Notes, 48:5 (1990), 1163–1170  isi
1985
4. A. A. Shmelev, “Simultaneous approximations of some numbers connected with the exponential function by elements of the field $Q_1$”, Mat. Zametki, 38:2 (1985),  201–207  mathnet  mathscinet  zmath; Math. Notes, 38:2 (1985), 622–625  isi
1982
5. A. A. Shmelev, “Analog of the Brownawell–Waldschmidt theorem on transcendental numbers”, Mat. Zametki, 32:6 (1982),  765–775  mathnet  mathscinet  zmath; Math. Notes, 32:6 (1982), 868–874  isi
1981
6. A. A. Shmelev, “Simultaneous approximations of exponentials by elements of a field $Q_1$”, Mat. Zametki, 30:1 (1981),  3–12  mathnet  mathscinet  zmath; Math. Notes, 30:1 (1981), 487–492  isi
1976
7. A. A. Shmelev, “Simultaneous approximations of exponents by transcendental numbers of certain classes”, Mat. Zametki, 20:3 (1976),  305–314  mathnet  mathscinet  zmath; Math. Notes, 20:3 (1976), 731–736
8. A. A. Shmelev, “Algebraic independence of values of exponential and elliptic functions”, Mat. Zametki, 20:2 (1976),  195–202  mathnet  mathscinet  zmath; Math. Notes, 20:2 (1976), 669–673
1975
9. A. A. Shmelev, “Algebraic independence of exponents”, Mat. Zametki, 17:3 (1975),  407–418  mathnet  mathscinet  zmath; Math. Notes, 17:3 (1975), 236–243
1974
10. A. A. Shmelev, “A criterion for algebraic dependence of transcendental numbers”, Mat. Zametki, 16:4 (1974),  553–562  mathnet  mathscinet  zmath; Math. Notes, 16:4 (1974), 921–926
1973
11. A. A. Shmelev, “The arithmetic properties of the values of the exponential function at nonalgebraic points”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 10,  90–99  mathnet  mathscinet  zmath
1972
12. A. A. Shmelev, “On the question of the algebraic independence of algebraic powers of algebraic numbers”, Mat. Zametki, 11:6 (1972),  635–644  mathnet  mathscinet  zmath; Math. Notes, 11:6 (1972), 387–392
1971
13. A. A. Shmelev, “A. O. Gel'fond's method in the theory of transcendental numbers”, Mat. Zametki, 10:4 (1971),  415–426  mathnet  mathscinet  zmath; Math. Notes, 10:4 (1971), 672–678
1970
14. A. A. Shmelev, “On approximating the roots of some transcendental equations”, Mat. Zametki, 7:2 (1970),  203–209  mathnet  mathscinet  zmath; Math. Notes, 7:2 (1970), 122–126
1969
15. A. A. Shmelev, “Algebraic independence of values of certain $E$-functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 4,  103–112  mathnet  mathscinet  zmath
16. A. A. Shmelev, “Approximation of one class of transcendental numbers”, Mat. Zametki, 5:1 (1969),  117–128  mathnet  mathscinet  zmath; Math. Notes, 5:1 (1969), 73–79
1968
17. A. A. Shmelev, “On algebraic independence of some numbers”, Mat. Zametki, 4:5 (1968),  525–532  mathnet  mathscinet  zmath; Math. Notes, 4:5 (1968), 805–809
18. A. A. Shmelev, “On a certain class of transcendental numbers”, Mat. Zametki, 4:3 (1968),  341–348  mathnet  mathscinet  zmath; Math. Notes, 4:3 (1968), 696–700
19. A. A. Shmelev, “The algebraic independence of certain transcendental numbers”, Mat. Zametki, 3:1 (1968),  51–58  mathnet  mathscinet  zmath; Math. Notes, 3:1 (1968), 31–35

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020